# SDR SIMA200829804

- Difficulty date: October 20, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 13,514 hours, 9,937 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Wire
- Condition: Shorted
- Location: Oxygen System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3561 CREW REPORTED DURING TAXI "PASS O2" LIGHT ILLUMINATED FOLLOW BY "PASS OXY ON" EICAS MESSAGE.  ALL O2 MASKS IN PASS CABIN DEPLOYED.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED NEW WIRE OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
